default search action
"On the greatest solutions to weakly linear systems of fuzzy relation ..."
Jelena Ignjatovic, Miroslav Ciric, Stojan Bogdanovic (2010)
- Jelena Ignjatovic, Miroslav Ciric, Stojan Bogdanovic:
On the greatest solutions to weakly linear systems of fuzzy relation inequalities and equations. Fuzzy Sets Syst. 161(24): 3081-3113 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.